# SDR MALA010784

- Difficulty date: November 27, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342003
- Part serial: 98029
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2978 IN MSP.  LEFT AC GEN FAILED DURING CLIMB.  AIR TURNBACK TO MSP.  MAINTENANCE REMOVED AND REPLACED LT AC GEN P/N 31342-003, S/N ON 98029, S/N OFF 286.
